# SDR UALA2010032901050

- Difficulty date: March 29, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 64,176 hours, 7,685 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST GALLEY L CROSS AISLE EEL LIGHT INOPERATIVE.  REPLACED AFT GALLEY CROSS AISLE EMERGENCY EEL LIGHT STRIP, OP CHECKS GOOD ON GROUND.
